全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:O. V. Ivanov , I. V. Orlovs’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2017, Vol.69 (1), pp.32-61Springer
摘要:We study nonlinear regression models with discrete time and errors of observations whose spectrum is singular. Sufficient conditions are established for the consistency, asymptotic uniqueness, and asymptotic normality of the M -estimates of unknown parameters.
作者:O. V. Ivanov , V. V. Prykhod’ko
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2016, Vol.67 (8), pp.1183-1203Springer
摘要:We consider a nonlinear regression model with continuous time and establish the consistency and asymptotic normality of the Whittle minimum contrast estimator for the parameter of spectral density of stationary Gaussian noise.
作者:O. V. Ivanov , K. K. Moskvychova
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2014, Vol.66 (6), pp.884-904Springer
摘要:We establish asymptotic expansions of the bias, mean-square deviation, and variance for the correlogram estimator of the unknown covariance function of a Gaussian stationary random noise in the nonlinear regression model with continuous time.
作者:O. V. Ivanov , I. M. Savych
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2012, Vol.63 (8), pp.1187-1212Springer
摘要:We prove that, under certain regularity conditions, the asymptotic distribution of the Koenker – Bassett estimator coincides with the asymptotic distribution of the integral of indicator process generated by a random noise weighted by the gradient of the regression function.
作者:O. V. Ivanov , I. V. Orlovs’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2008, Vol.60 (11), pp.1716-1739Springer
摘要:Sufficient conditions are obtained for the asymptotic normality of M -estimates of the unknown parameters of nonlinear regression models with discrete time and independent identically distributed errors of observations.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×